Alert archive / Oklahoma / River Flood Warnings in 2008

River Flood Warning 13, NWS Norman, OK

April 10, 2008Grady County, Oklahoma

NWS Norman, OK issued this river flood warning at Apr 10, 2008, 6:35 AM CDT for Grady County, Oklahoma. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 10, 2008, 6:35 AM CDT (11:35 UTC)
Expired
Apr 10, 2008, 2:46 PM CDT
In force
8 hr
Issued by
NWS Norman, OK
Flood severity
Minor

County Grady County, OK

The radar

The Norman radar (KTLX), 65 km from the middle of the area, began a volume at 11:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Washita River near Ninnekah (NKHO2). The gauge peaked at 20.64 ft at Apr 10, 2008, 8:00 AM CDT.

actionminormoderate10152004/1004/11
Action stage
15 ft
Minor stage
20 ft
Moderate stage
22 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07327550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KOUN 101135
FLWOUN
FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
635 AM CDT THU APR 10 2008

OKC051-102100-
/O.NEW.KOUN.FL.W.0013.080410T1135Z-080410T2100Z/
/NKHO2.1.ER.080410T1109Z.080410T1200Z.080410T1500Z.NR/
635 AM CDT THU APR 10 2008

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE WASHITA RIVER NEAR NINNEKAH. 
  
* UNTIL THIS AFTERNOON. 
  
* AT  6:15 AM THURSDAY THE STAGE WAS 20.1 FEET.  
  
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
  
* FLOOD STAGE IS 20.0 FEET. 
  
* FORECAST...THE LITTLE WASHITA RIVER WILL CONTINUE RISING TO NEAR 
  20.4 FEET BY MID THURSDAY MORNING. THE LITTLE WASHITA RIVER WILL 
  FALL BELOW FLOOD STAGE LATE THURSDAY MORNING. 
  
* FLOOD HISTORY...THIS CREST COMPARES TO THE PREVIOUS CREST STAGE OF
  21.8 FEET ON AUGUST 19 2007.
  
  PEOPLE IN FLOOD PRONE AREAS SHOULD ACT NOW TO EVACUATE AND MOVE TO 
  HIGHER GROUND. DO NOT ENTER ALREADY FLOODED AREAS OR ATTEMPT TO 
  CROSS ROADWAYS COVERED BY HIGH WATER. STAY TUNED FOR FURTHER 
  INFORMATION BY LISTENING TO WEATHER RADIO OR LOCAL MEDIA SOURCES.

$$
2 follow-up statements
000 
WGUS84 KOUN 101414
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
914 AM CDT THU APR 10 2008

OKC051-102213-
/O.EXT.KOUN.FL.W.0013.000000T0000Z-080411T0100Z/
/NKHO2.1.ER.080410T1109Z.080410T1315Z.080410T1900Z.NR/
914 AM CDT THU APR 10 2008

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...
 
THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WASHITA RIVER NEAR NINNEKAH. 
  
* THROUGH THURSDAY AFTERNOON. 
  
* AT  9:00 AM THURSDAY THE STAGE WAS 20.6 FEET. 
  
* MINOR FLOODING IS OCCURRING. 
  
* FLOOD STAGE IS 20.0 FEET. 
  
* FORECAST...THE LITTLE WASHITA RIVER HAS CRESTED AND WILL CONTINUE 
  TO FALL. THE LITTLE WASHITA RIVER WILL FALL BELOW FLOOD STAGE BY 
  EARLY THURSDAY AFTERNOON. 
  
* FLOOD HISTORY...THIS CREST COMPARES TO THE PREVIOUS CREST STAGE OF
  20.7 FEET ON MAY 9 1993.

$$
000 
WGUS84 KOUN 101946
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
246 PM CDT THU APR 10 2008

OKC051-102016-
/O.CAN.KOUN.FL.W.0013.000000T0000Z-080411T0100Z/
/NKHO2.1.ER.080410T1109Z.080410T1315Z.080410T1604Z.NR/
246 PM CDT THU APR 10 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE WASHITA RIVER NEAR NINNEKAH. 
  
* AT 2 PM THURSDAY THE STAGE WAS 18.5 FEET.
  
* FLOOD STAGE IS 20.0 FEET.
  
* THE LITTLE WASHITA RIVER CRESTED AT 20.65 FEET AT 8:15 AM THURSDAY...
  FELL BELOW FLOOD STAGE AT 11 AM THURSDAY...
  AND IS FORECAST TO CONTINUE TO FALL.
  
  THE LITTLE WASHITA RIVER HAS RECEDED TO BELOW FLOOD STAGE AT THIS 
  LOCATION. THIS WILL BE THE LAST STATEMENT FOR THIS LOCATION FOR 
  THIS EVENT.
  
$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Apr 10, 3:05 AM CDT, 3 hours 30 minutes earlier.

Area forecast discussion, Apr 10, 3:05 AM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
305 AM CDT THU APR 10 2008

.DISCUSSION...
WILL CONTINUE WITH FLOOD WATCH TODAY AS RUNOFF FROM RAIN OVERNIGHT
EARLY THIS MORNING WILL RESULT IN SOME FLOODING ALONG
STREAMS...CREEKS AND RIVERS. BACK EDGE OF CONVECTION WILL LIKELY CLEAR
MOST AREAS BETWEEN 10-12Z...THEN SHORT TERM FOCUS WILL SHIFT TO
STRONG SOUTHWEST TO WEST WINDS. HAVE ISSUED A WIND ADVISORY FOR LARGE
PART OF THE AREA FOR THIS AFTERNOON EARLY EVENING. STRONGEST WINDS
WILL BE ACROSS SOUTHWEST 1/4 OF FA WITH A FEW GUSTS ABOVE 50 MPH.

AFTER TODAY...APPEARS FA WILL REMAIN DRY AND COOL THROUGH MOST OF
THE WEEKEND. FREEZING TEMPERATURES WILL BE POSSIBLE...LIKELY ACROSS
NORTHERN 1/3 TO 1/2 OF AREA SAT AM/SUN AM.

WARMER AND DRY CONDITIONS ARE EXPECTED NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  69  41  61  39 /  20  10   0  10
HOBART OK         63  39  60  37 /  10  10   0  10
WICHITA FALLS TX  76  42  67  40 /  10   0   0  10
GAGE OK           60  38  58  34 /  40  20   0  10
PONCA CITY OK     67  37  56  31 /  60  20   0  10
DURANT OK         77  49  66  42 /  60  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH THIS EVENING FOR OKZ008-012-013-018>020-
     023>032-037>048-050>052.

     WIND ADVISORY FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR
     OKZ004>042-044>047-050-051.

TX...FLOOD WATCH THROUGH THIS EVENING FOR TXZ086-089-090.

     WIND ADVISORY FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR
     TXZ083>090.

&&

99/99
Hazardous weather outlook, Apr 9, 9:30 PM CDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
930 PM CDT WED APR 9 2008

OKZ004>048-050>052-TXZ083>090-101200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
930 PM CDT WED APR 9 2008

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PARTS OF SOUTHWEST AND SOUTH CENTRAL OKLAHOMA AND WESTERN
NORTH TEXAS. A SLIGHT RISK COVERS THE REST OF CENTRAL AND NORTHERN
OKLAHOMA.

LOCATION...
THE MODERATE RISK AREA IS SOUTH OF A LINE FROM HOLDENVILLE...TO
CHICKASHA ...TO LAWTON...TO VERNON...TO KNOX CITY. THE SLIGHT
RISK AREA COVERS THE REST OF THE AREA.

THE MODERATE RISK AREA MAY NEED TO BE ADJUSTED NORTHWARD LATER
TONIGHT.

TIMING...
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS WILL CONTINUE THROUGH THE NIGHT ACROSS THE AREA. MORE
SIGNIFICANT SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE MODERATE
RISK AREA.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN ON CONTINUED SEVERE WEATHER OPERATIONS...
LIKELY EXTENDING INTO EARLY THURSDAY MORNING.

PEOPLE IN THE MODERATE RISK AREA SHOULD BE READY FOR SIGNIFICANT
SEVERE STORMS LATE TONIGHT...INCLUDING THE POSSIBILITY OF
TORNADOES. BE SURE YOUR WEATHER RADIO IS SET AND READY TO ALERT FOR
WARNINGS IN YOUR AREA.

DISCUSSION...
WEATHER FEATURES CONTINUE TO COME TOGETHER TO BRING THE THREAT FOR
SIGNIFICANT SEVERE STORMS TONIGHT. AN INTENSE UPPER LEVEL STORM
SYSTEM WAS MOVING OUT OF THE SOUTHWESTERN U.S.. SURFACE LOW PRESSURE
WAS DEEPENING ACROSS SOUTHWEST TEXAS. A WARM FRONT WILL CONTINUE TO
MOVE NORTHWARD...PUSHING FURTHER INTO SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA TONIGHT. SOUTH OF THE WARM FRONT...THE AIR MASS WILL
CONTINUE TO DESTABILIZE AS RICH LOW LEVEL MOISTURE SURGES NORTHWARD.

GIVEN THE STRENGTH OF THE APPROACHING UPPER STORM SYSTEM...THE
LOCATION OF THE WARM FRONT AND SURFACE LOW PRESSURE
AREA...INCREASING LOW LEVEL MOISTURE AND THE RESULTING UNSTABLE AIR
MASS...SUPERCELL THUNDERSTORMS ARE EXPECTED TO BE A THREAT...ESPECIALLY
ACROSS THE MODERATE RISK AREA. THE MOST INTENSE STORMS WILL BE
CAPABLE OF PRODUCING VERY LARGE HAIL AND DAMAGING WIND GUSTS.

THE THREAT FOR TORNADOES WILL CONTINUE TO INCREASE ACROSS THE
MODERATE RISK AREA AS THE LOW LEVEL JET STRENGTHENS...AND LOW LEVEL
MOISTURE INCREASES.

THERE IS STILL SOME QUESTION AS TO HOW FAR NORTH THE WARM FRONT WILL
ADVANCE. IF IT MAKES IT FARTHER NORTH THAN THE CURRENT FORECAST
INDICATES...THE MODERATE RISK AREA MAY NEED TO BE EXPANDED NORTHWARD.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY APR 10.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
IN ADDITION TO THE SEVERE WEATHER THREAT...FLOODING RAINS ARE ALSO
LIKELY THROUGH CENTRAL AND SOUTHEAST OKLAHOMA. A FLOOD WATCH IS IN
EFFECT THESE AREAS FROM THIS AFTERNOON THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
A SLIGHT RISK OF SEVERE THUNDERSTORMS REMAINS THURSDAY MORNING IN
SOUTHEAST OKLAHOMA AS THE UPPER STORM AND ASSOCIATED COLD FRONT MOVE
QUICKLY EAST. LARGE HAIL IS POSSIBLE AS ARE A FEW TORNADOES IN
SOUTHEAST OKLAHOMA BEFORE NOON.

OTHER HAZARDOUS WEATHER...
VERY HEAVY RAINFALL WILL OCCUR THURSDAY MORNING IN SOUTHEAST
OKLAHOMA...BUT SHOULD END BY MID-MORNING. SOME FLOODING MAY BE
ONGOING FROM THE NIGHT.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
THURSDAY.

SMITH

In the hours before

Local storm report, Apr 10, 2:13 AM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
213 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 AM     HAIL             1 S BRAY                34.59N 97.82W
04/10/2008  E0.88 INCH       STEPHENS           OK   AMATEUR RADIO

&&

TY
Special weather statement, Apr 10, 2:33 AM CDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
233 AM CDT THU APR 10 2008

OKZ028-029-040-041-046-100745-
CLEVELAND OK-MCCLAIN OK-MURRAY OK-GARVIN OK-CARTER OK-
233 AM CDT THU APR 10 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...CLEVELAND...
GARVIN...MCCLAIN AND MURRAY COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7 MILES SOUTH OF
PAYNE TO TATUMS AT 233 AM CDT...MOVING NORTHEAST AT 50 MPH.

SMALL HAIL IS LIKELY AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN CARTER...CLEVELAND...GARVIN...MCCLAIN AND MURRAY COUNTIES
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND
REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

..SPEG.
Special weather statement, Apr 10, 2:40 AM CDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
240 AM CDT THU APR 10 2008

OKZ041-046-050-100800-
LOVE OK-MURRAY OK-CARTER OK-
240 AM CDT THU APR 10 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...LOVE AND MURRAY
COUNTIES.

STRONG THUNDERSTORMS WAS LOCATED 4 MILES WEST OF ARDMORE AND 3 MILES
SOUTHWEST OF MARIETTA AT 240 AM CDT...MOVING NORTHEAST AT 45 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN CARTER...LOVE AND MURRAY COUNTIES...INCLUDING THE CITY OF
ARDMORE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

..SPEG.
Local storm report, Apr 10, 2:57 AM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
257 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     TSTM WND GST     4 ENE ARDMORE           34.20N 97.06W
04/10/2008  M64 MPH          CARTER             OK   MESONET

&&

TY
Local storm report, Apr 10, 3:01 AM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
301 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     TSTM WND GST     4 ENE ARDMORE           34.20N 97.06W
04/10/2008  M64 MPH          CARTER             OK   MESONET

&&

TY
Local storm report, Apr 10, 3:09 AM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
309 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     TSTM WND GST     4 ENE ARDMORE           34.20N 97.06W
04/10/2008  M60 MPH          CARTER             OK   MESONET

&&

TY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:46 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston44 min
Apr 9, 8:13 PM CDTRiver Flood WarningOUNPottawatomie, Seminole33 hr
Apr 9, 8:34 PM CDTSevere Thunderstorm WarningOUNCotton31 min
Apr 9, 8:50 PM CDTRiver Flood WarningOUNBlaine, Caddo, Canadian, Custer25 hr
Apr 9, 9:14 PM CDTSevere Thunderstorm WarningOUNJefferson46 min
Apr 9, 9:15 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon45 min
Apr 9, 9:17 PM CDTSevere Thunderstorm WarningOUNAtoka43 min
Apr 9, 9:52 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita38 min
Apr 9, 9:54 PM CDTRiver Flood WarningOUNOklahoma59 hr
Apr 9, 9:55 PM CDTSevere Thunderstorm WarningOUNCanadian40 min
Apr 9, 9:58 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer32 min
Apr 9, 10:14 PM CDTSevere Thunderstorm WarningOUNTillman46 min
Apr 9, 10:58 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal47 min
Apr 9, 11:02 PM CDTSevere Thunderstorm WarningOUNComanche, Kiowa, Tillman43 min
Apr 9, 11:11 PM CDTSevere Thunderstorm WarningOUNTillman49 min
Apr 9, 11:11 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal34 min
Apr 10, 12:00 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman45 min
Apr 10, 12:03 AM CDTSevere Thunderstorm WarningOUNTillman27 min
Apr 10, 12:37 AM CDTFlash Flood WarningOUNCaddo, Canadian, Cleveland, Comanche, Cotton, Grady and 7 more6 hr
Apr 10, 12:50 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman40 min
Apr 10, 1:47 AM CDTFlash Flood WarningOUNLincoln, Payne6 hr
Apr 10, 2:00 AM CDTSevere Thunderstorm WarningOUNJefferson, Stephens45 min
Apr 10, 2:08 AM CDTTornado WarningOUNJefferson37 min
Apr 10, 2:20 AM CDTRiver Flood WarningOUNLogan31 hr
Apr 10, 2:44 AM CDTFlash Flood WarningOUNGarvin, Jefferson, Stephens6 hr
Apr 10, 2:48 AM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall, Murray, Pontotoc42 min
Apr 10, 2:50 AM CDTFlash Flood WarningOUNPottawatomie, Seminole6 hr
Apr 10, 3:19 AM CDTRiver Flood WarningOUNLogan35 hr
Apr 10, 3:19 AM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 39 more18 hr
Apr 10, 3:22 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc38 min
Apr 10, 3:32 AM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie42 hr
Apr 10, 3:55 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan50 min
Apr 10, 4:13 AM CDTRiver Flood WarningOUNCanadian, Oklahoma7 hr
Apr 10, 8:34 AM CDTRiver Flood WarningOUNAtoka, Bryan59 hr
Apr 10, 8:51 AM CDTRiver Flood WarningOUNComanche, Cotton4 days
Apr 10, 8:57 AM CDTRiver Flood WarningOUNCaddo, Kiowa, Washita20 hr
Apr 10, 8:57 AM CDTRiver Flood WarningOUNCaddo, Garvin, Grady53 hr
Apr 10, 8:57 AM CDTRiver Flood WarningOUNGrady7 hr
Apr 10, 8:57 AM CDTRiver Flood WarningOUNGarvin24 hr
Apr 10, 9:42 AM CDTRiver Flood WarningOUNLogan, Payne35 hr
Apr 10, 9:55 AM CDTRiver Flood WarningOUNKingfisher5 hr
Apr 10, 2:58 PM CDTRed Flag WarningOUNBeckham, Comanche, Cotton, Custer, Greer, Harmon and 5 more5 hr
Apr 10, 2:58 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward32 min

Nearby

River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.